# SDR SWAA2024071802245

- Difficulty date: June 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ACCESS PANEL 343AT AT RT WING 2024-376742<[01] REPLACED ANGLE ON ACCESS PANEL 343AT AT RT WING IAW B737-700 #DWG: 186A3005 SHEET:1 REV:B SRM 51-40-02 AND SRM 51-10-01 ITEM 9.;[02] REPLACED ANGLE ON ACCESS PANEL 343AT AT RT WING IAW B737-700 #DWG: 186A3005 SHEET:1 REV:B SRM 51-40-02 AND SRM 51-10-01 ITEM 9.
